# SDR DALA2021022301056

- Difficulty date: February 23, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 55,843 hours, 25,917 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: No Test
- Location: Psu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3274 DURING TEST FOUND PSU OXY PANEL 2 CD DID NOT OPEN.  CORRECTIVE ACTION:  REPACKED MASKS.  OK FOR SERVICE.  (7565565)
